JournalsqtVol. 2, No. 1pp. 71–96

An intrinsic approach to invariants of framed links in 3-manifolds

  • Efstratia Kalfagianni

    Michigan State University, East Lansing, USA
An intrinsic approach to invariants  of framed links in 3-manifolds cover
Download PDF

Abstract

We study framed links in irreducible 3-manifolds that are ℤ-homology 3-spheres or atoroidal ℚ-homology 3-spheres. We calculate the dual of the Kauffman skein module over the ring of two variable power series with complex coefficients. For links in S3 we give a new construction of the classical Kauffman polynomial.

Cite this article

Efstratia Kalfagianni, An intrinsic approach to invariants of framed links in 3-manifolds. Quantum Topol. 2 (2011), no. 1, pp. 71–96

DOI 10.4171/QT/14